MathSciNet Relay Station
MathSciNet bibliographic data
MR2646046 (2011h:35251) 35Q53 (35B30 35B44 35G25 76B15)
Lai, Shaoyong; Wu, Yonghong Global solutions and blow-up phenomena to a shallow water equation. J. Differential Equations 249 (2010), no. 3, 693–706.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement